YNAO OpenIR

浏览/检索结果: 共1条,第1-1条 帮助

已选(0)清除 条数/页:   排序方式:
Solutions of a class of higher order variable coefficient homogeneous differential equations 期刊论文
NETWORKS AND HETEROGENEOUS MEDIA, 2025, 卷号: 20, 期号: 1, 页码: 213-231
作者:  Xu, Tingting;  Deng, Linhua;  Shan, Yulin;  Wan, Miao;  Zhou, Weihong
Adobe PDF(288Kb)  |  收藏  |  浏览/下载:53/1  |  提交时间:2025/03/17
variable coefficient homogeneous differential equations  linearly independent solutions  rank of coefficient matrices  fourth-order and nth-order equations